# SDR DALA2017042703431

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 48,685 hours, 23,703 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION AFT HINGE ON AFT TOILET SERVICE DOOR ON LOWER FUSELAGE. MAINTENANCE REMOVED AND REPLACED HINGE ON AFT TOILET SERVICE DOOR. ON LOWER FUSELAGE AS PER SRM 51-40-02.
